# SDR AALA201611079003

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 38,435 hours, 14,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT SEAT 1C DAMAGED.   MAINTENANCE INSTALLED NEW EMERGENCY LIGHT HOLDER AT SEAT 1C. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
